M-functions and parallel asynchronous algorithms - Archive ouverte HAL Access content directly
Journal Articles SIAM Journal on Numerical Analysis Year : 1990

M-functions and parallel asynchronous algorithms

(1)
1
Didier El Baz

Abstract

The solution of nonlinear systems of equations Fx=z via parallel asynchronous algorithms is considered. It is shown that when F is continuous off-diagonally antitone and strictly diagonally isotone, then point asynchronous iterations converge monotonically to a solution of the problem from supersolutions and subsolutions. A global convergence result for asychronous iterations when F is a continuous surjectiv M-function is also presented.
Fichier principal
Vignette du fichier
Mfunctions.pdf (89.18 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-01152707 , version 1 (18-05-2015)

Identifiers

  • HAL Id : hal-01152707 , version 1

Cite

Didier El Baz. M-functions and parallel asynchronous algorithms . SIAM Journal on Numerical Analysis, 1990, 27 (1), pp. 136-140. ⟨hal-01152707⟩
66 View
70 Download

Share

Gmail Facebook Twitter LinkedIn More